# SDR COMA0560397

- Difficulty date: July 11, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 8,859 hours, 7,770 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5877- LEFT OUTBD ANTI SKID CAUTION.  CND, SYSTEM CHECKS NORMAL, NO FAULTS FOUND.
